zbMATH — the first resource for mathematics

Decomposition of complete bipartite graphs into factors with given diameters. (English) Zbl 0357.05066

05C99 Graph theory
05C15 Coloring of graphs and hypergraphs
Full Text: EuDML
[1] BOSÁK J., ROSA A., ZNÁM Š.: On decompositions of complete graphs into factors with given diameters. Theory of graphs, Proceedings of the colloquium held at Tihany, Hungary, Sept. 1966, Akadémiai Kiadó, Budapest 1968, 37-56. · Zbl 0159.54203
[2] HARARY F.: Graph Theory. Addison-Wesley, 1969. · Zbl 0182.57702
[3] ORE O.: Theory of Graphs. Amer. Math. Soc, Providence 1962. · Zbl 0105.35401
[4] DIRAC G. A.: Some theorems on abstract graphs. Proc. London Math. Soc. 2, 1952, 69-81. · Zbl 0047.17001
[5] BERGE C.: The theory of graphs. Methuen London 1962. · Zbl 0097.38903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.